Supersolvability and Freeness for ψ-Graphical Arrangements. Mu, L. and Stanley, R. P. Discrete & Computational Geometry, 53(4):965-970, 2015.
Supersolvability and Freeness for ψ-Graphical Arrangements. [link]Link  Supersolvability and Freeness for ψ-Graphical Arrangements. [link]Paper  bibtex   
@article{journals/dcg/MuS15,
  added-at = {2015-05-04T00:00:00.000+0200},
  author = {Mu, Lili and Stanley, Richard P.},
  biburl = {http://www.bibsonomy.org/bibtex/205f6f3634cc2ef144f694ad7d72cbf57/dblp},
  ee = {http://dx.doi.org/10.1007/s00454-015-9684-z},
  interhash = {5f4e4fce26f709e3ac77e800a545633f},
  intrahash = {05f6f3634cc2ef144f694ad7d72cbf57},
  journal = {Discrete & Computational Geometry},
  keywords = {dblp},
  number = 4,
  pages = {965-970},
  timestamp = {2015-06-17T23:18:44.000+0200},
  title = {Supersolvability and Freeness for ψ-Graphical Arrangements.},
  url = {http://dblp.uni-trier.de/db/journals/dcg/dcg53.html#MuS15},
  volume = 53,
  year = 2015
}
Downloads: 0